Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

Excedrin

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

2 ingredient formula that combines a pain reliever plus an amplifierto enhance absorption of the medicineProvides tension headache relief quickly with acetaminophen and caffeineProvides temporary aspirin free reliefTemporary relief of pain associated with headaches and muscular
...more >>

Ingredients

Active Ingredients: Acetaminophen - 500 mg Inactive Ingredients: Carnauba Wax, D&C Red #27 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, FD&C Blue #2 Aluminum Lake, Magnesium Stearate Acid, Microcrystalline Cellulose, Propylene Glycol, Polyvinyl Alcohol, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide Nutrition Facts Serving Size : 1 Caplet

Always refer to the actual package for the most accurate information